Vol. 2, No. 1, 2005

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
A classification of finite partial linear spaces with a primitive rank 3 automorphism group of almost simple type

Alice Devillers

Vol. 2 (2005), No. 1, 129–175
DOI: 10.2140/iig.2005.2.129
Abstract

A partial linear space is a non-empty set of points, provided with a collection of subsets called lines such that any pair of points is contained in at most one line and every line contains at least two points. Graphs and linear spaces are particular cases of partial linear spaces. A partial linear space which is not a graph or a linear space is called proper. In this paper, we give a complete classification of all finite proper partial linear spaces admitting a primitive rank 3 automorphism group of almost simple type.

Keywords
partial linear space, automorphism group, rank-3 group, almost simple group
Mathematical Subject Classification 2000
Primary: 20B15, 20B25, 51E30
Milestones
Received: 22 August 2005
Accepted: 21 October 2005
Authors
Alice Devillers